# SDR DGCA 77CK

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N176HC
- Make and model: Beech B300
- Aircraft serial: FL1132
- Aircraft time: 279 hours, 221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NO NOSE GEAR DOWN AND LOCK INDICATION.
